American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Milan R. Tasković. Characterizations of inductive posets with applications . Proc. Amer. Math. Soc. 104 (1988) 650-659. MR 962843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Béla Bollobás and Peter Winkler. The longest chain among random points in Euclidean space . Proc. Amer. Math. Soc. 103 (1988) 347-353. MR 943043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul H. Edelman and James W. Walker. The homotopy type of hyperplane posets . Proc. Amer. Math. Soc. 94 (1985) 221-225. MR 784167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hans-J. Bandelt. Discrete ordered sets whose covering graphs are median . Proc. Amer. Math. Soc. 91 (1984) 6-8. MR 735552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mihai Turinici. A generalization of Altman's ordering principle . Proc. Amer. Math. Soc. 90 (1984) 128-132. MR 722430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ivan Rival. Optimal linear extensions by interchanging chains . Proc. Amer. Math. Soc. 89 (1983) 387-394. MR 715851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. Duffus, I. Rival and P. Winkler. Minimizing setups for cycle-free ordered sets . Proc. Amer. Math. Soc. 85 (1982) 509-513. MR 660592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Paul H. Edelman. The Bruhat order of the symmetric group is lexicographically shellable . Proc. Amer. Math. Soc. 82 (1981) 355-358. MR 612718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Uri Avraham. Construction of a rigid Aronszajn tree . Proc. Amer. Math. Soc. 77 (1979) 136-137. MR 539646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dwight Duffus and Rudolf Wille. A theorem on partially ordered sets of order-preserving mappings . Proc. Amer. Math. Soc. 76 (1979) 14-16. MR 534380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. K. Hwang. Majorization on a partially ordered set . Proc. Amer. Math. Soc. 76 (1979) 199-203. MR 537073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. Metropolis, Gian-Carlo Rota, Volker Strehl and Neil White. Partitions into chains of a class of partially ordered sets . Proc. Amer. Math. Soc. 71 (1978) 193-196. MR 0551483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephen B. Maurer and I. Rabinovitch. Large minimal realizers of a partial order . Proc. Amer. Math. Soc. 66 (1977) 211-216. MR 0450144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. T. Trotter, John I. Moore and David P. Sumner. The dimension of a comparability graph . Proc. Amer. Math. Soc. 60 (1976) 35-38. MR 0417001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Arne Brøndsted. Fixed points and partial orders . Proc. Amer. Math. Soc. 60 (1976) 365-366. MR 0417867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William T. Trotter. Inequalities in dimension theory for posets . Proc. Amer. Math. Soc. 47 (1975) 311-316. MR 0369192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard P. Stanley. Enumeration of posets generated by disjoint unions and ordinal sums . Proc. Amer. Math. Soc. 45 (1974) 295-299. MR 0351928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael J. Klass. Maximum antichains: a sufficient condition . Proc. Amer. Math. Soc. 45 (1974) 28-30. MR 0342444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kenneth Baclawski. Automorphisms and derivations of incidence algebras . Proc. Amer. Math. Soc. 36 (1972) 351-356. MR 0313133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jorge Martinez. Unique factorization in partially ordered sets . Proc. Amer. Math. Soc. 33 (1972) 213-220. MR 0292723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lloyd D. Tucker. Embedding partially ordered spaces in topological semilattices . Proc. Amer. Math. Soc. 33 (1972) 203-206. MR 0292724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1